MAUDE Adverse Event Report: EXACTECH, INC. CC FEMORAL SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC FEMORAL SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 208-01-05
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G3/4: corrected the following: pma/510(k)number.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case - (b)(6).It was reported that a 65 yo patient, initial left knee implanted on (b)(6) 2014, underwent a revision procedure on (b)(6) 2022, approximately 8 years post the initial procedure.The patient had been seen by the surgeon in an outpatient clinic.The patient had constant pain and instability that failed conservative treatment.The pre-procedure diagnosis indicated aseptic loosening of components, arthroplasty wear of the polyethylene liner.The polyethylene was removed with an osteotome without difficulty.The femoral component was noted to be grossly loose and was dis-impacted without difficulty.The tibial component was noted to be grossly loose and was dis-impacted off the tibial plateau without difficulty and there was minimal bone loss.The tibial stem and bone cement were removed.Competitor¿s devices were re-implanted.The patient was transferred to the post anesthesia care unit in stable condition with stable vital signs having tolerated the procedure well without apparent complications.Revised to stryker.Serial #: (b)(6), category #: 208-25-13 - cc tibial insert sz 5, 13mm, 510k: k954208 jwh z-0019-2022 concomitants: serial #: (b)(6), category #: 204-04-55 - trapezoid tibial tray sz 5f/5t, serial #: (b)(6), category #: 200-02-35 - three peg patella 35mm, serial #: (b)(6), category #: 204-34-08 - fluted stem extension 80l x 14 mm, serial #: (b)(6), category #: 204-38-12 - stem extension w/slot 120l x18 mm, serial #: (b)(6), category #: 208-09-05 - cc stem ext adaptor 5 degree, serial #: (b)(6), category #: 208-01-05 - cc femoral sz 5, serial #: (b)(6), category #: 1510-s - cemex system fast 70 gm.

Brand Name
CC FEMORAL SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20532451
Report Number1038671-2024-04119
Device Sequence Number8218757
Product Code JWH
UDI-Device Identifier10885862053244
UDI-Public10885862053244
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2016
Device Catalogue Number208-01-05
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale